Correction to "Local limit theorem and distribution of periodic orbits of Lasota-Yorke transformations with infinite Markov partition"

この論文にアクセスする

この論文をさがす

著者

    • MORITA Takehiko
    • Department of Mathematics Faculty of Science Tokyo Institute of Technology

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 47(1), 191-192, 1995-01

    The Mathematical Society of Japan

参考文献:  2件中 1-2件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10002148847
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    OTR
  • ISSN
    00255645
  • データ提供元
    CJP書誌  CJP引用  J-STAGE 
ページトップへ